# SDR QXEA200500923

- Difficulty date: May 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ENGINE PYLON ACCESS PANEL 432BB SEAL RETAINER IS CRACKED. REPAIRED IAW CRJ700 SRM 51-42-13-001-001-A01, 51-24-21-001-001-A01.
